# SDR IXXA20120919026O

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 77,180 hours, 35,893 cycles
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  CENTER HYD QUANTITY DECREASED TO ZERO AND SYS PRESSURE AND (RSVR,QTY) LIGHTS ON.  EICAS MESSAGE: CENTER HYD SYS PRESSURE AND CENTER HYD QUANTITY DISPLAYED.  INFLIGHT EMERGENCY WAS DECLARED PRIOR TO LANDING.   UPON INSPECTION FOUND RT WING NR 2 SPOILER POWER CONTROL ACTUATOR FILTER CAP LEAKING.  R & R O-RING ON FILTER CAP IAW AMM 27-61-02.  SYS OPS CHECKS NORMAL.  NO LEAKS NOTED.  SERVICED HYD SYS IAW AMM 12-12-01.
